# SDR IPXA2020062456958

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,216 hours, 13,913 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLT TESTED L1 DOOR SLIDE WARNING SYSTEM BUZZER DID NOT WORK LIGHT WAS NORMAL.   OPS CHECKED EVACUATION SLIDE WARNING HORN IAW AMM 52-73-12-0401. NO DEFECTS NOTED.
